I am a hypertensive person and I take medicine Olsar H 20 occasionally. From the past two weeks, I am feeling muscle pain in hands and knee joints with headache backside. Sometimes while lying down to sleep I am sensing fluttering in my chest left side for which I feel afraid and sit for a while and sleep on the right side.
For the past one week I am sensing a lower abdomen pain as well both right and left. Also, I have kidney stones measuring 3 mm and 5 mm in the left and right respectively as per the test I did about six months back and was advised for Noculi suspension in water and which I took for two months. I am afraid as I am away from home. Is this any issue related to my heart and kidneys? Please advise what immediate action I need to take? Is any serious issue?
Welcome to icliniq.com.
Firstly, this does not appear serious to me. However, you should get yourself evaluated. This does not appear to be related to kidneys. Your ECG (echocardiogram) is normal and lipid profile shows elevated cholesterol level, which would increase the risk of heart disease in the future. So to reduce it, you should have healthy lifestyle like avoiding fatty oily diet. Less of non-vegetarian foods and regular exercises like brisk walking or running according to the capacity. Have less fast and fried food. You should try a healthy lifestyle for eight weeks and repeat lipid profile after that to see for the response. If there is a response then it is fine or else you will need to start medications.
Regarding heart fluttering, this may be an extra beat which are usually benign or may be enhanced awareness of normal heartbeats. However, to be sure you should undergo Holter monitoring which is 24 your ECG monitoring, because ECG taken during the symptoms can only reliably rule out cardiac arrhythmia. Alternatively, you may attach mobile based ECG monitors like Kardia device or other devices.
Another thing, you should take BP medications regularly as you are not measuring BP all the time and BP may go up during that time, which would damage the internal organs. Also, measure BP frequently. You should also get your Vitamin D and thyroid tested for body aches.
Was this answer helpful?|
Thank you doctor,
But the lower abdomen and pelvic area has continuous mild pain on both the left and right side. What could be the reason for this? since I have stones shown in the report taken six months back.
Welcome back to icliniq.com.
Yes, abdominal pain may be related to stones. For this, you need to get repeat ultrasound done to look for stones status. Also, I guess you do not have any other symptoms like constipation or diarrhea, any burning while urinating (for urinary infection), etc, to rule out other causes of pain.
Was this answer helpful?|
Query: Hi doctor, I had severe abdominal pain with diarrhea a month back. The next day pain subsided, but slight discomfort was there for two weeks. Then, I went to see the doctor who prescribed Flagyl and Rifamixin. The lower abdominal discomfort did not disappear and the stool has not formed yet. Then r... Read Full »
Article Overview: This simple quiz tests your knowledge and teaches you hypertension facts. Read Article
Please check the answer key and get to know how much you know about hypertension based on your score. 0-3: You need to learn more 3-6: A little more knowledge is good for health > 6: Keep updating yourself Question 1: Hypertensive patients should avoid exercise a) True b) False Answer:... Read Article
Query: Hello doctor, My mom had chest pain yesterday evening at 3 PM. It was mild pain on the left side. Today morning she also had mild pain three times. I had contacted a cardiologist yesterday. He asked me to perform an ECG test. After seeing the ECG report, he said there is little issue in ECG line. T... Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now